# SDR REXA2025100600908

- Difficulty date: September 25, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67034112015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 1051.30 IS CORRODED AT STGR 17L UPON FURTHER INVESTIGATION, FOUND THAT THE CORROSION IS ON PN MM670-34112-015 BRACKET ATTACHED TO FRAME 1051. THERE IS NOT CURRENTLY VISIBLE CORROSION ON FRAME 1051 AT STGR 17L, BUT ONCE THE BRACKET IS REMOVED THE FRAME WILL NEED EVALUATED TO ENSURE CORROSION DIDN'T SPREAD TO THE FRAME WHERE BRACKET IS INSTALLED. DAMAGE TO THE BRACKET IS 100% MATERIAL LOSS AND IS OUT OF LIMITS IAW SRM 53-61-06-101-002-A02.LOCATED & DRILLED NEW BRACKET  IAW SRM 51-40-11-001-001-A01.AFTER REMOVED THE BRACKET, NO FOUND ADDITIONAL DAMAGE ON FRAME, ONLY BRACKET DAMAGED.INSTALLED BRACKET PN MM670-34112-013 AT FS 1047,STR17L IAW SRM 51-42-06-001-001-A01 AND SRM 510-42-21-001-001-A01
